MathSciNet Relay Station
MathSciNet bibliographic data
MR276465 (43 #2212) 30.47
Rešetnjak, Ju. G. Extremal properties of mappings with bounded distortion. (Russian) Sibirsk. Mat. Ž. 10 1969 1300–1310.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement